MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION VIGILANT X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G248
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this device exhibited inappropriate atrial tachy response (atr) episodes.Further review found that the atr episodes were caused by oversensing of the minute ventilation signal.In addition, high out of range pace impedance spikes on the right atrial (ra) lead were observed to have been occurring intermittently since june.At this time, reprogramming was performed to resolve the oversensing and the system remains in service.The ra lead is another manufacturer's product.The patient is not dependent.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This supplemental report is being filed because the conclusion code was updated.

Brand Name
VIGILANT X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8581353
Report Number2124215-2019-08557
Device Sequence Number16877725
Product Code NIK
UDI-Device Identifier00802526589300
UDI-Public00802526589300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2019
Device Model NumberG248
Device Catalogue NumberG248
Device Lot Number375856
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR